# SDR ASOA20150408011

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 557
- Aircraft time: 29,201 hours, 23,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R FUSE ON NR 4 EMERGENCY LIGHT BATTERY TRAY.  OPS CHECK GOOD.
